Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 17, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Dec 26, 2015, 5:09 AM CST for 16 counties in Texas. It took effect at Dec 26, 2015, 10:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2015, 5:09 AM CST (11:09 UTC)
- In effect from
- Dec 26, 2015, 10:00 AM CST
- Expired
- Dec 26, 2015, 8:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Jackson County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 97 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2425 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
562 WWUS74 KHGX 261109 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 509 AM CST SAT DEC 26 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THROUGH 6 PM... .SOUTH TO SOUTHEAST WINDS OF 15 TO 20 MPH WILL INCREASE TO 20 TO 25 MPH THIS AFTERNOON. WINDS WILL REMAIN STRONG OVERNIGHT IN ADVANCE OF AN INTENSIFYING STORM SYSTEM OVER WEST TEXAS THAT WILL BE APPROACHING SOUTHEAST TEXAS ON SUNDAY MORNING. THE WIND ADVISORY MAY NEED TO BE EXTENDED OVERNIGHT. TXZ176-195>198-210>212-226-227-235>237-261915- /O.NEW.KHGX.WI.Y.0017.151226T1600Z-151227T0000Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-JACKSON- MADISON-MATAGORDA-WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO... FREEPORT...HEMPSTEAD...LAKE JACKSON...LAKE SOMERVILLE... MADISONVILLE...MISSOURI CITY...NAVASOTA...PALACIOS...PEARLAND... PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...WEIMAR...WHARTON 509 AM CST SAT DEC 26 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH WITH HIGHER GUSTS. * TIMING...MID MORNING THROUGH EARLY EVENING. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
1 follow-up statement
242 WWUS74 KHGX 262147 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 347 PM CST SAT DEC 26 2015 TXZ199-213-238-270200- /O.EXB.KHGX.WI.Y.0017.000000T0000Z-151227T0200Z/ GALVESTON-HARRIS-MONTGOMERY- INCLUDING THE CITIES OF...CONROE...FRIENDSWOOD...GALVESTON... HOUSTON...HUMBLE...KATY...LEAGUE CITY...PASADENA...TEXAS CITY... THE WOODLANDS...TOMBALL...WILLIS 347 PM CST SAT DEC 26 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH WITH HIGHER GUSTS. * TIMING...THROUGH EARLY EVENING. MAY NEED TO BE REISSUED FOR SUNDAY MORNING. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ176-195>198-210>212-226-227-235>237-270200- /O.EXT.KHGX.WI.Y.0017.000000T0000Z-151227T0200Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-JACKSON- MADISON-MATAGORDA-WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO... FREEPORT...HEMPSTEAD...LAKE JACKSON...LAKE SOMERVILLE... MADISONVILLE...MISSOURI CITY...NAVASOTA...PALACIOS...PEARLAND... PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY... SUGAR LAND...WEIMAR...WHARTON 347 PM CST SAT DEC 26 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH WITH HIGHER GUSTS. * TIMING...THROUGH EARLY EVENING. MAY NEED TO BE REISSUED FOR SUNDAY MORNING. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 4:40 AM CST, 29 minutes earlier.
Area forecast discussion, Dec 26, 4:40 AM CST, 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
440 AM CST SAT DEC 26 2015
.DISCUSSION...
ANOTHER IN WHAT SEEMS LIKE AN UNENDING SERIES OF WARM STARTS TO
THE DAY WITH TEMPS AT 3 AM STILL HOVERING IN THE LOWER 70S. LIKE
YESTERDAY...IT'LL ONLY TAKE A FEW BREAKS OF SUN TO BOOST TEMPS
INTO THE LOWER 80S. MSTR LEVELS ARE A BIT DEEPER AND THERE SHOULD
BE MORE SHOWER ACTIVITY. WINDS WILL ALSO BE CONSIDERABLY STRONGER
TODAY. TEMP FCST IS TRICKY AS THE WINDS/RAIN SHOULD KEEP MAX TEMPS
IN CHECK. KHGX VWP SHOWS 30-35 KNOTS AT 1000 FEET AND A PRESSURE
DIFFERENCE OF 8 MB ACROSS THE CWA. WINDS WILL LIKELY INCREASE TO
15 TO 25 MPH IN THE WESTERN ZONES WITH HIGHER GUSTS. HAVE ISSUED
A WIND ADVISORY BEGINNING AT 10 AM AND EXPIRING AT 6 PM. WINDS
WILL BE STRONG TONIGHT AND THE ADVISORY MAY NEED TO BE EXTENDED.
A DEEP UPPER LOW OVER NORTHERN MEXICO WILL TRACK EAST AND APPROACH
THE BIG BEND ON SUNDAY MORNING. SURFACE LOW PRESSURE WILL DEVELOP
OVER SW TEXAS AND MOVE E-NE ACROSS EAST TEXAS ON SUNDAY AFTERNOON
AND THIS FEATURE WILL DRAG A COLD FRONT ACROSS THE REGION. JET
DYNAMICS LOOK IMPRESSIVE WITH THIS SYSTEM WITH A 60 KT LOW LEVEL
JET AND A 120 KT SPEED MAX APPROACHING THE REGION BY EARLY AFTN.
PW VALUES VARY A BIT WITH THE NAM INCREASING VALUES TO 1.90 INCHES
AND THE GFS A BIT DRIER AT 1.75 INCHES. FCST SOUNDINGS SHOW A
NEARLY SATURATED PROFILE AND HELICITY VALUES BETWEEN 250 AND 400
ON SUNDAY MORNING. EXTENSIVE CLOUD COVER WILL LIMIT HEATING AND
CAPE VALUES ARE RELATIVELY MODEST BETWEEN 800-1200 J/KG. SPC HAS
OUTLOOKED SE TX IN SLIGHT RISK FOR SUNDAY AND CONSIDERING THE
AMOUNT OF WIND ENERGY AVAILABLE AND HELICITY VALUES....FEEL SEVERE
WEATHER IS POSSIBLE. HAVE ADDED SEVERE WORDING TO THE ZONES FOR
SUNDAY. THE NAM AND ECMWF HANG ON TO PRECIP INTO THE EVENING WHILE
THE GFS DRIES THINGS OUT. WEST WINDS IN THE WAKE OF THE SFC LOW
AND SUBSIDENCE AND HINTS OF DRY SLOTTING IN THE PRECIP FIELDS
SHOULD ALLOW FOR A QUICK END TO THE PRECIP SUNDAY NIGHT SO
UNDERCUT GUIDANCE POPS.
OUR EARLY WINTER "SUMMER" IS COMING TO AN END AND NEXT WEEK LOOKS
PRETTY COLD. HIGH TEMPS WILL GENERALLY WARM INTO THE 50S WITH
OVERNIGHT LOWS IN THE 30S/40S. ANOTHER SHORT WAVE WILL CROSS THE
SOUTHERN PLAINS TUES NIGHT/WED. GFS KEEPS THINGS DRY AND SHUNTS
THE BEST MST EAST OF THE REGION WHILE THE ECMWF AND CANADIAN BRING
IN ENOUGH MOISTURE TO GENERATE A SWATH OF PRECIP. NOT SURE HOW
THINGS WILL EVENTUALLY PLAY OUT AND BUT ADDED CHANCE POPS FOR TUE
NIGHT/WED...MAINLY CLOSER TO THE COAST. ANOTHER FRONT TOWARD THE
END OF NEXT WEEK WILL BRING ANOTHER SURGE OF COLDER AIR INTO SE TX
WITH COLD TEMPS PREVAILING INTO NEXT WEEKEND.
43
&&
.MARINE...
STRONG WINDS APPEAR TO HAVE KEPT THE SEA FOG AT BAY THIS MORNING...4-
8 MILES HAS BEEN THE PREVAILING VISIBILITY THE LAST FEW HOURS AND
WITH WINDS CONTINUING TO STRENGTHEN TODAY DON'T EXPECT VISIBILITY TO
LOWER MUCH IF ANY. WINDS THOUGH WILL BE A BIG CONCERN WITH SOUTHERLY
FLOW INCREASING FROM 15 TO 20 KNOTS THIS MORNING TO 20-25 KNOTS LATE
THIS AFTERNOON AND TONIGHT AND MAY STEADY UP NEAR 30 KNOTS BY SUNDAY
MORNING. SCA FLAGS ARE UP THIS AFTERNOON AND GALE WATCH UP FOR
SUNDAY. GALVESTON BAY AND ITS COOLER WATERS MAY ESCAPE THE WORST OF
IT TODAY AND TONIGHT BUT WILL BE UNDER THE GUN SUNDAY. STRONG
THUNDERSTORMS SHOULD ACCOMPANY THE FRONTAL PASSAGE AROUND 10 AM-1 PM
NEAR MATAGORDA BAY AND GALVESTON BAY BY 3-5 PM. WINDS MAY BRIEFLY
DROP IN THE WAKE OF THE FRONT ONLY TO RAMP RIGHT BACK UP WITH
STRONG DEEP WESTERLY FLOW.
SEAS SHOULD GO FROM 4-6 FEET AREAWIDE THIS MORNING TO 10-13 OFFSHORE
AND 8-10 FEET NEARSHORE BY SUNDAY MORNING. WESTERLY FLOW POST
FRONTAL WILL LIKELY MAKE FOR SOME STEEP WAVES AND ROUGH CHAOTIC
CONDITIONS. OBSERVED TIDES LEVELS ARE RUNNING AROUND 1.5 FEET NOW
AND SHOULD CONTINUE TO DO SO TODAY WITH ASTRONOMICAL TIDE LEVELS
DIPPING BY 1.5 DOWN TO LOW TIDE TIDE LATE THIS MORNING EXPECT THE
OBSERVED TIDE TO ONLY FALL SLOWLY THEN INCREASE AS HIGH TIDE FOLLOWS
LATE THIS EVENING AND EARLY AM SUNDAY. THIS WILL PROBABLY LEAD TO
THE HIGHEST TIDES SUNDAY MORNING AND MAY REACH 3 TO 3.5 FEET. WITH
THE APPROACHING FRONT GRADIENT WILL INCREASE SUNDAY AND WITH THE
LARGE SEAS OF 7-10 FEET AND LONG SWELL SPREADING TOWARD THE COAST
WILL SEE EXTENSIVE BEACH FLOODING AND HAZARDOUS BEACH CONDITIONS
WITH STRONG TO VERY STRONG RIP TIDES. STRONG WEST WINDS POST FRONTAL
SHOULD DRAMATICALLY LOWER TIDE LEVELS SUNDAY NIGHT.
45
&&
.AVIATION... CIGS HAVEN'T FALLEN NEARLY AS LOW AS GUIDANCE AND WILL
KEEP CIGS IN THE 1000-2000 FT RANGE THROUGHOUT THE DAY WITH STRONG
SOUTHERLY FLOW. LLWS WILL CONTINUE TO BE AN ISSUE AND AS CORE OF 50-
60KT LLJ TRAVERSES THE REGION TONIGHT/SUNDAY LLWS WILL WORSEN. TODAY
SPOTTY SHOWERS WILL DOT THE AREA AND COULD SEE A THUNDERSTORM OR TWO
NORTHEAST OF UTS (NOD TO WRF-ARW) THEN AFTER ANOTHER ROUND OF LOW
CIGS IFR TO LOW END MVFR EXPECT SHOWERS AND THUNDERSTORMS TO RAPIDLY
INCREASE IN COVERAGE SUNDAY MORNING FROM WEST TO EAST.
45
&&
.CLIMATE...
CHRISTMAS 2015 WAS ONE FOR THE RECORD BOOKS. THE CITY OF
HOUSTON...HOUSTON HOBBY AND THE CITY OF GALVESTON ALL ESTABLISHED
RECORD HIGH TEMPERATURES FOR THE DAY. CHECK OUT THE RECORD HIGH
MINIMUM VALUES FOR HOUSTON. THE RECORD WAS BROKEN BY SIX DEGREES
AT BUSH IAH AND NINE DEGREES AT HOUSTON HOBBY. HOUSTON HOBBY
RECORDED A LOW TEMPERATURE OF 75 DEGREES ON CHRISTMAS DAY!!! NEW
ALL TIME AVERAGE DAILY TEMPERATURE WERE ALSO ESTABLISHED...
OBLITERATING THE PREVIOUS DAILY AVERAGE TEMPERATURES BY FIVE TO
SIX DEGREES. ADDITIONAL HIGH TEMPERATURE RECORDS COULD AGAIN BE
ESTABLISHED TODAY. 43
LOCATION HIGH PREV LOW PREV AVG PREV
TEMP TEMP DAILY
CITY OF HOUSTON 83 82 1964 73 67 1942 78 73 1942
GALVESTON 76 75 2012 69 68 1875 73 70 1933
HOU HOBBY 83 82 1964 75 66 1944 79 73 1942
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 69 72 37 50 / 50 70 100 40 10
HOUSTON (IAH) 80 71 75 41 53 / 40 40 90 50 10
GALVESTON (GLS) 75 71 75 45 53 / 40 30 80 50 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
BURLESON...COLORADO...FORT BEND...GRIMES...JACKSON...
MADISON...MATAGORDA...WALLER...WASHINGTON...WHARTON.
GM...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE
FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST SUNDAY FOR THE
FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY
NIGHT FOR THE FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 5 AM CST EARLY THIS
MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
HIGH ISLAND TO FREEPORT 20 TO 60 NM.
&&Hazardous weather outlook, Dec 26, 4:53 AM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 453 AM CST SAT DEC 26 2015 TXZ163-164-177>179-199-200-213-214-238-271100- CHAMBERS-GALVESTON-HARRIS-HOUSTON-LIBERTY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER- 453 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY AFTERNOON. THE FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING THE MID AFTERNOON. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE ACTIVATION AS EARLY AS LATE TONIGHT BUT MORE LIKELY ON SUNDAY. GMZ330-335-350-355-370-375-271100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 453 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY AS STRONG ONSHORE WINDS OF 20 TO 25 KNOTS PREVAIL. TIDE LEVELS WILL INCREASE IN RESPONSE TO THE STRONGER WINDS AND SOME MINOR COASTAL FLOODING IS POSSIBLE. RIP CURRENTS WILL ALSO BE POSSIBLE SO USE CAUTION IF HEADING TO THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS THE MARINE AREA SUNDAY AFTERNOON. STRONG ONSHORE WINDS WILL BE REPLACE WITH STRONG WEST TO NORTHWEST WINDS. A GAL WATCH IS IN EFFECT FOR SUNDAY AS GUSTS COULD EXCEED 34 KNOTS. THE FRONT WILL ALSO TRIGGER A LINE OF STRONG TO SEVERE THUNDERSTORMS. MARINERS SHOULD PREPARE FOR ACTIVE WEATHER AND AN ABRUPT WIND SHIFT EARLY SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ176-195>198-210>212-226-227-235>237-271100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-JACKSON- MADISON-MATAGORDA-WALLER-WASHINGTON-WHARTON- 453 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT LATE THIS MORNING THROUGH THE AFTERNOON AND MAY BE EXTENDED OVERNIGHT. SOUTH TO SOUTHEAST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL MAKE DRIVING HIGH PROFILE ON EAST WEST ROADS HAZARDOUS. UNSECURED ITEMS WILL BE BLOWN AROUND BY GUSTY WINDS. IN ADDITION...A LINE OF STRONG TO SEVERE STORMS OVER CENTRAL TEXAS WILL APPROACH THE REGION LATE TONIGHT. SOME OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY MORNING OR EARLY AFTERNOON. THE FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING THE MID AFTERNOON. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE ACTIVATION AS EARLY AS LATE TONIGHT BUT MORE LIKELY ON SUNDAY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:03 AM CST | Gale Watch | HGX | 22 hr | |
| Dec 26, 6:03 AM CST | Small Craft Advisory | HGX | 54 hr | |
| Dec 26, 6:41 AM CST | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Harris, Jackson, Matagorda | 35 hr |
| Dec 26, 10:00 AM CST | Coastal Flood Advisory | HGX | Galveston | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.